# SDR HDN2008F00000

- Difficulty date: July 17, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- Engine: Allsn 250C20B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B332M
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FIRE DETECTOR WARNING LIGHT ILLUMINATED DURING CRUISE FLIGHT.  AC DIVERTED FROM FLIGHT PATH AND LANDED ON THE SHOULDER OF THE ROAD.  IT WAS DETERMINED THAT THERE WAS NOT A FIRE.  MAINT WAS DISPATCHED TO THE LZ.  IT WAS DETERMINED THAT CORROSION WAS EVIDENT BETWEEN THE WIRE TERMINAL AND THE FIRE DETECTOR.  THE TERMINAL AND THE FIRE DETECTOR WERE CLEANED, AND AN OPERATIONAL CHECK OF THE FIRE DETECTION SYS WAS SATISFACTORY.  (K)
